Advanced Search
MyIDEAS: Login to save this article or follow this journal

The optimistic TU game in minimum cost spanning tree problems


Author Info

  • Gustavo Bergantiños


  • Juan Vidal-Puga



No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL:
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Springer in its journal International Journal of Game Theory.

Volume (Year): 36 (2007)
Issue (Month): 2 (October)
Pages: 223-239

as in new window
Handle: RePEc:spr:jogath:v:36:y:2007:i:2:p:223-239

Contact details of provider:
Web page:

Order Information:

Related research

Keywords: Minimum cost spanning tree problems; Optimistic TU game; Shapley value;


References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Dutta, Bhaskar & Kar, Anirban, 2002. "Cost Monotonicity, Consistency And Minimum Cost Spanning Tree Games," The Warwick Economics Research Paper Series (TWERPS) 629, University of Warwick, Department of Economics.
  2. Stefano Moretti & Rodica Branzei & Henk Norde & Stef Tijs, 2004. "The P-value for cost sharing in minimum," Theory and Decision, Springer, vol. 56(2_2), pages 47-61, 02.
  3. Ehud Kalai & Dov Samet, 1983. "On Weighted Shapley Values," Discussion Papers 602, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
Full references (including those not matched with items on IDEAS)


Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Bergantiños, Gustavo & Kar, Anirban, 2010. "On obligation rules for minimum cost spanning tree problems," Games and Economic Behavior, Elsevier, vol. 69(2), pages 224-237, July.
  2. Leticia Lorenzo & Silvia Lorenzo-Freire, 2009. "A characterization of Kruskal sharing rules for minimum cost spanning tree problems," International Journal of Game Theory, Springer, vol. 38(1), pages 107-126, March.
  3. Bhaskar Dutta & Debasis Mishra, 2008. "Minimum cost arborescences," Indian Statistical Institute, Planning Unit, New Delhi Discussion Papers 08-12, Indian Statistical Institute, New Delhi, India.
  4. Hernández, Penélope & Peris, Josep E. & Silva-Reus, José A., 2012. "Strategic Sharing of a Costly Network," QM&ET Working Papers 12-10, Universidad de Alicante, Departamento de Métodos Cuantitativos y Teoría Económica.
  5. Gustavo Bergantiños & María Gómez-Rúa, 2010. "Minimum cost spanning tree problems with groups," Economic Theory, Springer, vol. 43(2), pages 227-262, May.
  6. Ciftci, B.B. & Tijs, S.H., 2007. "A Vertex Oriented Approach to Minimum Cost Spanning Tree Problems," Discussion Paper 2007-89, Tilburg University, Center for Economic Research.
  7. Gomez-Rua, Maria & Vidal-Puga, Juan, 2006. "No advantageous merging in minimum cost spanning tree problems," MPRA Paper 601, University Library of Munich, Germany.
  8. Bergantiños, G. & Gómez-Rúa, M. & Llorca, N. & Pulido, M. & Sánchez-Soriano, J., 2014. "A new rule for source connection problems," European Journal of Operational Research, Elsevier, vol. 234(3), pages 780-788.
  9. Bergantiños, Gustavo & Vidal-Puga, Juan, 2009. "Additivity in minimum cost spanning tree problems," Journal of Mathematical Economics, Elsevier, vol. 45(1-2), pages 38-42, January.
  10. Bergantiños, Gustavo & Lorenzo, Leticia & Lorenzo-Freire, Silvia, 2011. "A generalization of obligation rules for minimum cost spanning tree problems," European Journal of Operational Research, Elsevier, vol. 211(1), pages 122-129, May.
  11. Barış Çiftçi & Stef Tijs, 2009. "A vertex oriented approach to the equal remaining obligations rule for minimum cost spanning tree situations," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer, vol. 17(2), pages 440-453, December.
  12. Gustavo Bergantinos & Juan Vidal-Puga, 2008. "On Some Properties of Cost Allocation Rules in Minimum Cost Spanning Tree Problems," Czech Economic Review, Charles University Prague, Faculty of Social Sciences, Institute of Economic Studies, vol. 2(3), pages 251-267, December.


This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.


Access and download statistics


When requesting a correction, please mention this item's handle: RePEc:spr:jogath:v:36:y:2007:i:2:p:223-239. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.